Skip to Main content Skip to Navigation
Journal articles

Algebraic representations of ergodic actions

Abstract : Given an ergodic action of a locally compact T on a standard probability space (X,μ) and a homomorphism S → G where G is a real algebraic group, we explain how to represent algebraically the action S X. It was the first talk in a series of three talks on the new approach of U. Bader and A. Furman on Margulis-Zimmer superrigidity.
Document type :
Journal articles
Complete list of metadata

Cited literature [41 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01230563
Contributor : Bruno Duchesne Connect in order to contact the contributor
Submitted on : Wednesday, July 15, 2020 - 1:56:58 PM
Last modification on : Saturday, October 16, 2021 - 11:18:03 AM

File

bader2014.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Bruno Duchesne. Algebraic representations of ergodic actions. Oberwolfach Reports, European Mathematical Society, 2014, 11 (2), pp.957-975. ⟨10.4171/OWR/2014/16⟩. ⟨hal-01230563v2⟩

Share

Metrics

Record views

40

Files downloads

153